# SDR SWAA2024042669341

- Difficulty date: April 1, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 987-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 986.5 TO BS 1016 AND BTW RBL 36 TO RBL 44 AFT GALLEY AREA FLOOR STRUCTURE 2024-217772<[01] REPLACED WEB LOCATED BTW BS 986.5 TO BS 1016 AND BTW RBL 36 TO RBL 44 AFT GALLEY AREA FLOOR STRUCTURE IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 147A5730 SHEET 22 REV C. SEE INDIVIDUAL SIGNOFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
